A stochastic control approach to bid-ask price modelling
| Year of publication: |
2022
|
|---|---|
| Authors: | Dela Vega, Engel John C. ; Elliott, Robert J. |
| Published in: |
International journal of theoretical and applied finance : IJTAF. - Singapore : World Scientific, ZDB-ID 2027376-9. - Vol. 25.2022, 4/5, Art.-No. 2250021, p. 1-30
|
| Subject: | dynamic programming principle | European options | Markov chains | maximum principle | regime-switching | two price finance | Markov-Kette | Markov chain | Dynamische Optimierung | Dynamic programming | Stochastischer Prozess | Stochastic process | Kontrolltheorie | Control theory | Optionspreistheorie | Option pricing theory | Mathematische Optimierung | Mathematical programming | Optionsgeschäft | Option trading | CAPM |
-
On a monotone dynamic approach to optimal stopping problems for continuous-time Markov chains
Miclo, Laurent, (2019)
-
Asset allocation under stochastic interest rate with regime switching
Shen, Yang, (2012)
-
Dividend optimization for regime-switching general diffusions
Zhu, Jinxia, (2013)
- More ...
-
Stochastic processes, finance and control : a Festschrift in honor of Robert J. Elliott
Cohen, Samuel N., (2012)
-
High dimensional Markovian trading of a single stock
Elliott, Robert J., (2022)
-
Elliott, Robert J., (2023)
- More ...